# SDR WWMA9600067

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2611 · Smoke Detection
- Part: Test Switch
- Part number: MS90311271
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED, THE CREW DISCHARGED THE NR 1 CARGO BOTTLE.  MAINTENANCE FOUND A SHORT ON SMOKE PANEL TEST SWITCH 15WK.  REPLACED SWITCH AND RIGHT FIRE BOTTLE, RETURNED AIRCRAFT TO SERVICE.
